# SDR 2007FA0000350

- Difficulty date: April 1, 2007
- Submitted: April 24, 2007
- Operation: General aviation
- Aircraft: N78017
- Make and model: Boeing 777224
- Aircraft serial: 31679
- Engine: Ge GE9090B
- System (JASC): 7250 · Turbine Section
- Part: Shaft
- Part number: 1767M75G03
- Part serial: IHIN0223
- Condition: Unserviceable
- Location: Lpt Fan
- Part time: 36,785 hours
- Component: Lpt Fan, Ge
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT TAKEOFF WAS ABORTED, A 147 KNOTS AFTER ENGINE LOST POWER.  AC WAS STOPPED SAFELY AND ALL PASSENGERS AND CREW DEPLANED SAFELY.  UPON INSPECTION OF THE ENGINE, THE FAN ROTATED FREELY, BUT THE LPT DID NOT ROTATE.  BS1 OF THE ENGINE SHOWED THAT THE HPT WAS CLEAN, BUT THE LPT WAS HEAVILY DAMAGED.  THE ENGINE WAS SHIPPED TO MFG.  INITIAL INSPECTIONS SHOWED THAT THE FAN MID SHAFT WAS SEPARATED IN THE AXIAL PLANE OF THE HPC S3 DISC.  THE CENTER VENT TUBE WAS SEPARATED IN 3 PLACES ALL AFT OF FMS SEPARATION. AND INVESTIGATION IS ON GOING.  (K)
